×

zbMATH — the first resource for mathematics

Stability criteria for a class of differential inclusion systems with discrete and distributed time delays. (English) Zbl 1197.34020
Summary: The global asymptotic stability for a class of differential inclusion systems with discrete and distributed time delays is investigated. Some delay-dependent criteria are proposed to guarantee the global asymptotic stability of the systems. Finally, a numerical example is provided to illustrate the use of the main results.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
34A60 Ordinary differential inclusions
34K20 Stability theory of functional-differential equations
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubion, J.P., Viability theory, (1991), Birkhauser Boston
[2] Cohen, N.; Lewkowicz, I.; Rodman, L., Exponential stability of triangular differential inclusion systems, Syst control lett, 4, 159-164, (1997) · Zbl 0901.93059
[3] Conway, A.; Larson, K.M., Collocation versus differential inclusion in direct optimization, J guidance control dyn, 2, 780-785, (1998)
[4] Doncher, T.; Angelov, V., Regular and singular perturbations of upper semicontinuous differential inclusion, J math math sci, 20, 699-706, (1997) · Zbl 0896.34012
[5] Sun, Y.J., Global exponential stabilizability for a class of differential inclusion systems with multiple time delays, J math anal appl, 263, 695-707, (2001) · Zbl 1001.34070
[6] Ye, J.J.; Zhu, Q.J., Perturbed differential inclusions problems with nonadditive L1-perturbations and applications, J optim theory appl, 92, 189-208, (1997) · Zbl 0886.90143
[7] Driver, R.D., Ordinary and delay differential equations, (1977), Spring-Verlag New York · Zbl 0374.34001
[8] Hale, J.K., Theory of functional differential equations, (1977), Academic Press New York · Zbl 0425.34048
[9] Lien, C.H., Further results on delay-dependent robust stability of uncertain fuzzy systems with time-varying delay, Chaos, solitons & fractals, 28, 422-427, (2006) · Zbl 1091.93022
[10] Liu, J., Global exponential stability of cohen – grossberg neural networks with time-varying delays, Chaos, solitons & fractals, 26, 935-945, (2005) · Zbl 1138.34349
[11] Liu, Y.; Wang, Z.; Liu, X., Global asymptotic stability of generalized bi-directional associative memory networks with discrete and distributed delays, Chaos, solitons & fractals, 28, 793-803, (2006) · Zbl 1095.92001
[12] Olgac, N.; Sipahi, R., An exact method for the stability analysis of time-delayed linear time-invariant (LTI) systems, IEEE trans automat control, 47, 793-797, (2002) · Zbl 1364.93576
[13] Park, J.H., Robust nonfragile decentralized controller design for uncertain large-scale interconnected systems with time-delays, ASME J dyn syst measur control, 124, 332-336, (2002)
[14] Sun, Y.J.; Lien, C.H.; Hsieh, J.G., Comments on D-stability of continuous time-delay systems subjected to a class of highly structured perturbations, IEEE trans automat control, 43, 689, (1998) · Zbl 0912.93059
[15] Sun, Y.J., Global stabilizability of uncertain systems with time-varying delays via dynamic observer-based output feedback, Linear algebra appl, 353, 91-105, (2002) · Zbl 1001.93066
[16] Sun, Y.J., Exponential stability for continuous-time singular systems with multiple time delays, ASME J dyn syst measur control, 125, 262-264, (2003)
[17] Sun, Y.J., Less conservative results for the exponential stability of uncertain time-delay systems, Control cybernet, 34, 1045-1055, (2005) · Zbl 1122.93399
[18] Tu, F.; Liao, X., Estimation of exponential convergence rate and exponential stability for neural networks with time-varying delay, Chaos, solitons & fractals, 26, 1499-1505, (2005) · Zbl 1075.92004
[19] Zhang, H.; Li, C.; Liao, X., A note on the robust stability of neural networks with time delay, Chaos, solitons & fractals, 25, 357-360, (2005) · Zbl 1081.92003
[20] Han, H.S.; Lee, J.G., Stability analysis of interval matrices by Lyapunov function approach including ARE, Control – theory adv technol, 9, 745-757, (1993)
[21] Desoer, C.A.; Vidyasagar, M., Feedback systems: input – output properties, (1975), Academic Press New York · Zbl 0327.93009
[22] Paliouras, J.D.; Meadows, D.S., Complex variable for scientists and engineers, (1990), Macmillan Publishing Company New York · Zbl 0772.30001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.